Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 31, NWS Austin/San Antonio, TX

June 12, 2025Bexar County, Guadalupe County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 3:58 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2025, 3:58 AM CDT (08:58 UTC)
Expired
Jun 12, 2025, 9:51 AM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:00 AM CDTFLASH FLOOD2 Sse Hill Country Vill, TX*** 1 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. A non-vehicle related flash flood fatality was reported near Wurzbach Parkway and Salado Creek on June 14th associated
Jun 12, 4:11 AM CDTRAIN 6.12 N Cibolo, TX
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 10 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated report as all missing persons are now accounted for. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road into Beitel Creek. There are four confirmed fatalities in thi
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road with a total of 13 vehicles ending up in Beitel Creek. There
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 5 FATAL, 4 INJ *** Updated fatality, injury, and unaccounted for count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. At least 15 vehicles were
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 9 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measu
Jun 12, 4:40 AM CDTFLASH FLOOD2 Ene Selma, TXPhoto of cars submerged due to flooding on the main lanes of I-35 at FM3009.
Jun 12, 5:11 AM CDTFLASH FLOOD1 Wsw Windcrest, TXHigh water rescue on I-35 near the Windcrest Business Park.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

944 
WGUS54 KEWX 120858
FFWEWX
TXC029-187-493-121400-
/O.NEW.KEWX.FF.W.0031.250612T0858Z-250612T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
358 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Eastern Bexar County in south central Texas...
  Southwestern Guadalupe County in south central Texas...
  North Central Wilson County in south central Texas...

* Until 900 AM CDT.

* At 358 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, Randolph AFB, San Antonio Int Airport, Stinson Municipal 
  Airport, Kirby, Alamo Heights, Windcrest, Terrell Hills, Hollywood 
  Park, Olmos Park, St. Hedwig, Elmendorf, La Vernia and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
      2965 9816 2947 9808 2934 9808 2923 9854

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
2 follow-up statements
814 
WGUS54 KEWX 121347
FFWEWX
TXC029-187-493-121500-
/O.EXT.KEWX.FF.W.0031.000000T0000Z-250612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
847 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Eastern Bexar County in south central Texas...
  Southwestern Guadalupe County in south central Texas...
  North Central Wilson County in south central Texas...

* Until 1000 AM CDT.

* At 847 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 7 inches of rain have fallen. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, Randolph AFB, San Antonio Int Airport, Stinson Municipal 
  Airport, Kirby, Alamo Heights, Windcrest, Terrell Hills, Hollywood 
  Park, Olmos Park, St. Hedwig, Elmendorf, La Vernia and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
      2965 9816 2947 9808 2934 9808 2923 9854

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MM
300 
WGUS74 KEWX 121451
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
951 AM CDT Thu Jun 12 2025

TXC029-187-493-121501-
/O.CAN.KEWX.FF.W.0031.000000T0000Z-250612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Guadalupe TX-Wilson TX-
951 AM CDT Thu Jun 12 2025

...FLASH FLOOD WARNING FOR EASTERN BEXAR, SOUTHWESTERN GUADALUPE AND 
NORTH CENTRAL WILSON COUNTIES HAS BEEN REPLACED WITH A FLOOD 
ADVISORY...

&&

LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
      2965 9816 2947 9808 2934 9808 2923 9854

$$

MM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:02 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 12, 2:02 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
202 AM CDT Thu Jun 12 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Thu Jun 12 2025

Thunderstorms are moving into the San Antonio area and ceilings have
lowered. Any storm that moves across an airport will reduce
visibility and produce strong, gusty winds. Storms should move into
Austin within the next hour. There's about a three hour window for
storms to move through. Once the line moves through, there will be
isolated showers with lightning possible. All of the rain should be
gone by around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  74  94  76 /  60  10  20   0
Austin Bergstrom Intl Airport  86  73  93  76 /  70  10  20   0
New Braunfels Muni Airport     88  73  93  75 /  80  10  20   0
Burnet Muni Airport            87  72  91  74 /  40   0  10   0
Del Rio Intl Airport           97  78 101  78 /   0   0   0   0
Georgetown Muni Airport        85  73  92  75 /  50   0  20   0
Hondo Muni Airport             90  74  95  75 /  50   0  10   0
San Marcos Muni Airport        87  73  93  75 /  80  10  20   0
La Grange - Fayette Regional   84  75  90  76 /  90  20  40   0
San Antonio Intl Airport       88  76  94  77 /  70  10  20   0
Stinson Muni Airport           90  76  95  78 /  70  10  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...05

In the hours before

Local storm report, Jun 12, 3:45 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
345 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     Rain             3 NNE Sea World         29.50N 98.68W
06/12/2025  M6.03 Inch       Bexar              TX   Mesonet

            Mesonet station FW1542 San Antonio.

&&

JR
Local storm report, Jun 12, 3:46 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Rain             4 ENE Fischer           30.00N 98.20W
06/12/2025  M5.28 Inch       Hays               TX   Mesonet

            Mesonet station BFST2 4.3 E Fischer.

&&
Local storm report, Jun 12, 3:47 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     Rain             Garden Ridge            29.63N 98.30W
06/12/2025  M4.76 Inch       Comal              TX   Mesonet

            Mesonet station DW7721 Garden Ridge.

0335 AM     Rain             2 W New Braunfels       29.71N 98.16W
06/12/2025  M4.70 Inch       Comal              TX   Mesonet

            Mesonet station AW802 NEW BRAUNFELS.

0336 AM     Rain             2 W Spring Branch       29.88N 98.44W
06/12/2025  M4.68 Inch       Comal              TX   Mesonet

            Mesonet station DW3766 Spring Branch.

&&
Special weather statement, Jun 12, 3:47 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025

TXZ205>207-120930-
Guadalupe TX-Comal TX-Bexar TX-
347 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of northwestern
Guadalupe, northeastern Bexar and southeastern Comal Counties through
430 AM CDT...

At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Antonio Int Airport, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph
AFB, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Shavano
Park, Hollywood Park, McQueeney, Olmos Park, and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2985 9805 2961 9792 2947 9848 2958 9855
TIME...MOT...LOC 0847Z 244DEG 27KT 2954 9845

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Brady
Local storm report, Jun 12, 3:49 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
349 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     Rain             2 SW Helotes            29.55N 98.72W
06/12/2025  M5.20 Inch       Bexar              TX   Public

            Measured at Culebra Creek at Baxtershire.

&&

JR
Local storm report, Jun 12, 3:57 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     Rain             5 E New Braunfels       29.71N 98.05W
06/12/2025  M4.99 Inch       Guadalupe          TX   ASOS

            Measured at KBAZ (New Braunfels Airport).

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.